# SDR UPS405521

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Ties
- Condition: Cracked
- Location: Bs 1960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK AT AMS, MAINTENANCE REPORTED BULK CARGO COMPARTMENT FOUND 4 SHEAR TIES CRACKED AT BS 1960 BETWEEN S-46 50 LT.  REPAIRED CRACKED SHEAR TIES AT BS 1960 ACC TO SRM 53-10-04, FIG 41.
